Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Will there be any problem if mala-d is taken in wrong sequence?

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
hi if I use Mala-D in wrong sequence ... any effects? I have continued upto 7 th tablet 8,9, 10 th went in wrong sequence.

what should be done .....now ?

Kindly advice
Posted Mon, 6 May 2013 in Medicines and Side Effects
 
 
Answered by Dr. E Venkata Ramana 29 minutes later
Hi,

Thank you for your query on Healthcare Magic.

In Mala-D strip the first white color 21 tablets are hormonal tablets and work for contraception.

There is no problem even if you take the 8,9, and 10th tablets in wrong sequence as these are hormonal tablets.

The numbering of 1 to 21 is given for easy remembering and all these 21 tablets contain the hormones each having equal amounts of hormones.

The last 7 brown color tablets are iron and folic acid tablets and they should be taken in the last 7 days of menstrual cycle as per the sequence.

Therefore I advise you to continue the tablet from 11th to complete the strip in sequential order.

Hope I have answered your query, if you have any clarification please let me know.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Will there be any problem if mala-d is taken in wrong sequence? 8 minutes later
Dear Sir the issue is ... once the followed the wrong sequence... I got suffering from dizziness and vomit feeling at some times.


kindly advice
 
 
Answered by Dr. E Venkata Ramana 25 minutes later
Hi,

Thank you for getting back.

The hormonal tablet itself may cause vomiting sensation and some dizziness.

The wrong sequence may not be the responsible factor for your nausea and dizziness.

I advise you to take the tablet at a fixed time of the day and especially before going to bed to avoid the feeling of nausea and dizziness.

And in spite of doing this if the symptoms persist I advise you to consult the Gynecologist for further advise regarding on oral contraception.

Hope I have answered your query, if you have any clarification please fee free to consult me.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor